# SDR ASAA2017092022044

- Difficulty date: September 20, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 59,534 hours, 27,233 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD BS 1088 OPENING FOR APU AIR INLET PLENUM HAS CORROSION ON LOWER MATING FLANGE.  ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 51-40-02.
